Hi all - I have been reading some of your Q & A's and you all seem supportive and helpful! Recently I have been diagnosed with an ovarian cyst. I have been told and read that they do not normally form when you are already taking pills, but I have been taking pills for more than 15 years! I have not been able to find much information on why I formed one and my doctor says just take advil for the pain :-( I was wondering if anyone else formed cysts while taking BC pills or if anyone has any info on why this is?? Thanks alot!! Nikki
I dont have any info for you but I have been having abdominal pain and had to go in for an ultrasound and they found two cysts on my left ovary. And I have been on birth control for 3 years now. My doc just told me to keep talking my birth control and that the cysts are normal, most all women get them when they ovulate and dont even know it and then they go away after a couple of cycles. Hope that helps a little.
I got ovarian cysts while on the pill as well. It runs in my family so I thought getting on the pill would keep them away. Boy, was I wrong! I really haven't found anything to help with them. My doctor said she doesn't want to remove them just yet, so I have to deal with the pain for now. If you find anything that helps, let me know. I've only been taking Advil and some Xanax when it gets really bad.
Thanks guys! At least we're not alone! I was told as well that "they are a normal part of ovulation" but the pill is supposed to be preventing ovulation, so therefore it makes no sense whey they would be developing. I've had another ultrasound and they tell me it's not worse than a "normal" cyst but i am going to see a specialist next week to try to get some answers! Thanks agian for your replies!!!